# SDR 9601799601

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 59164605509
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 451 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH INTO DSM, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS EXTENDED.  RECYCLED GEAR WITH NO HELP.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.    REPLACED THE LEFT MAIN GEAR DOOR ACTUATOR WITH NO HELP. REPLACED THE MAIN LANDING GEAR SELECTOR VALVE.  OPERATIONAL CHECK NORMAL ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
